Document Type

Article

Rights

This item is available under a Creative Commons License for non-commercial use only

Disciplines

Pure mathematics

Publication Details

Integral Equations and Operator Theory December 2013, Volume 77, Issue 4, pp 521-532 Online edition: 18.09.2013

10.1007/s00020-013-2089-6

Abstract

In this article we investigate the connection between a family of com-plemented subspaces of a Banach space having a holomorphic basis, and being holomorphically complemented.

Included in

Mathematics Commons

Share

COinS